×

Found 17 Documents (Results 1–17)

100
MathJax

An algorithm for improving the convergence of an iterative method of solving optimal control problems by nonlinear deformation of the time axis. (English. Russian original) Zbl 0848.65052

Comput. Math. Math. Phys. 34, No. 11, 1501-1502 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1741-1742 (1994).
MSC:  65K10 49J15 49M15
PDF BibTeX XML Cite

A modification of Glimm’s method for solving the equations of gas dynamics. (English. Russian original) Zbl 0834.76057

Comput. Math. Math. Phys. 34, No. 11, 1489-1491 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1729-1732 (1994).
MSC:  76M20 76N15 76L05
PDF BibTeX XML Cite

The construction of monotone schemes of any order of approximation for one class of equation. (English. Russian original) Zbl 0832.65093

Comput. Math. Math. Phys. 34, No. 11, 1483-1487 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1723-1729 (1994).
MSC:  65M06 65M15 35K30
PDF BibTeX XML Cite

The asymptotic form of the solution of an elliptic equation with the singularly perturbed boundary condition. (English. Russian original) Zbl 0834.35016

Comput. Math. Math. Phys. 34, No. 11, 1477-1481 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1718-1723 (1994).
MSC:  35B25 35C20 35J25
PDF BibTeX XML Cite

Numerical solution of the Navier-Stokes equations using variational iteration methods. (English. Russian original) Zbl 0835.76056

Comput. Math. Math. Phys. 34, No. 11, 1455-1462 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1693-1703 (1994).
MSC:  76M20 76N10 76H05
PDF BibTeX XML Cite

Numerical solution of the inverse problem of reconstructing the source function in a two-dimensional plane geometry. (English. Russian original) Zbl 0832.65139

Comput. Math. Math. Phys. 34, No. 11, 1433-1443 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1666-1679 (1994).
PDF BibTeX XML Cite

A grid approximation of singularly perturbed quasilinear elliptic and parabolic equations which degenerate into equations without spatial derivatives. (English. Russian original) Zbl 0832.65094

Comput. Math. Math. Phys. 34, No. 11, 1403-1419 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1632-1651 (1994).
PDF BibTeX XML Cite

The practical implementation and efficiency of numerical methods for solving Cauchy’s problem with an algebraic relation. (English. Russian original) Zbl 0832.65068

Comput. Math. Math. Phys. 34, No. 11, 1389-1401 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1617-1631 (1994).
MSC:  65L05 65L06 34A34
PDF BibTeX XML Cite

An iterative method of solving problems of the optimal control of singularly perturbed systems with quadratic constraints. (English. Russian original) Zbl 0831.49013

Comput. Math. Math. Phys. 34, No. 11, 1371-1387 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1597-1616 (1994).
PDF BibTeX XML Cite

Subsystems of control systems and control problems with equality-type constraints on the phase variables. (English. Russian original) Zbl 0839.93021

Comput. Math. Math. Phys. 34, No. 11, 1363-1370 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 11, 1585-1596 (1994).
MSC:  93B11 93C10 93B40 93B05
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification